# SDR REXA2019010800062

- Difficulty date: January 8, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW HYD SYS 3B PRESSURE TRANSDUCER SUPPORT BRACKET CRACKED. REMOVED AND REPLACED RT WHEEL WELL HYDRAULIC SYSTEM 3B PRESSURE TRANSDUCER SUPPORT BRACKET IAW SRM 51-42-06 AND SRM 51-41-02.889241.
